# SDR XGNA2012F00003

- Difficulty date: October 3, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N361BC
- Make and model: Beech 36BEECH
- Aircraft serial: E1331
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: W31X102010
- Condition: Intermittent
- Part time: 2,497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING LIGHT CIRCUIT BREAKER INTERMITTENT.  THIS CIRCUIT BREAKER WAS REPLACED BY AD2008-13-17 IAW SB24-3807.   NEW SWITCH CALLED FOR IN THE AD/SB 34-24-3807 IS INFERIOR TO THE SWITCH IT HAS REPLACED.
